# SDR DALA2024091809156

- Difficulty date: September 14, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N848DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31959
- Aircraft time: 27,942 hours, 10,922 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0559504) CORROSION ON AFT CARGO BAY ZEE CHANNEL AT STA 727B - STA 767 STR 25R WL 168. REPAIRED ZEE CHANNEL ON AFT CARGO BAY AT STA 727B- STA 767 STR 25R. WL 168. IAW 737-900 SRM 53-00-53-2R-6.
